advertisement
Question
Posted by: Mini mouse | 2009-03-11

Bevispas &  Staminogro

I just want to know for what exactly is Bevispas and what side effects are there? Is it okay to drink the Bevispas and Staminogro together?

I have been really sick the last three weeks and got even worse from the side effects from all the tablets I had to take.

I am now scared to take any pills.

Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mini Mouse

Please refer to the following link for detailed information about Bevispas: http://home.intekom.com/pharm/lennon/bevispas.html

There should not be any interactions between Bevispas and Staminogro.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement